# SDR ASAA2018121077270

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 37,797 hours, 11,294 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ44239
- Condition: Failed
- Location: Nr 1 Eng Fuel
- Part time: 16,598 hours, 4,947 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 FUEL FILTER BYPASS LIGHT ILLUMINATED IN CLIMB. #1 ENG OPS NORMAL. GROUNDED - YES. PERFORMED FUEL FILTER BYPASS FAULT ISOLATION REF B737-800 AMM 73-05 NO FAULT MESSAGES. REMOVED + REPLACED FUEL FILTER ELEMENT REF AMM 73-11-02. NO CONTAMINATION FOUND REMOVED + REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01 PERFORMED EEC TEST REF AMM 73-21-00 NO DEFECTS NOTED IDLE LEAK CHECKED GOOD.
